# SDR QXEA2013061501082

- Difficulty date: June 15, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15 HAS AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 53-30-49-02-01. FOUND TO BE OUT OF LIMITS IAW SRM 53-30-49-02-01.  REMOVED SEAT TRACK NR 15 IAW SRM 51-41-00-00-01, 51-40-15-02-01 AND 51-42-05-02-01.  MATCH DRILLED NEW SEAT TRACK NR 15 IAW SRM 51-40-07-02-01.  INSTALLED SEAT TRACK IAW SRM 51-40-15-02-01, 51-42-05-02-01 AND 51-41-05-00-01.
